# SDR DALA2018112606870

- Difficulty date: November 24, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 79,627 hours, 35,221 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HORIZONTAL WEB AFT MOVEABLE FAIRING ON RIGHT HAND PYLON. REPLACED IAW SRM 51-72-11 AND DWG D54530391.
